# SDR SWAA2025092918567

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 60,181 hours, 31,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12F EMERGENCY EXIT LIGHT COVER WILL NOT STAY ATTACHED TO LIGHT.   INSTALLED NEW LIGHT COVER PER AMM 33-51-01.
